Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Dolbeault homotopy theory

Authors: Joseph Neisendorfer and Laurence Taylor
Journal: Trans. Amer. Math. Soc. 245 (1978), 183-210
MSC: Primary 32C10; Secondary 14F40, 55P62, 57R99, 58A14
MathSciNet review: 511405
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For complex manifolds, we define ``complex homotopy groups'' in terms of the Dolbeault complex. Many theorems of classical homotopy theory are reflected in the properties of complex homotopy groups. Analytic fibre bundles yield long exact sequences of complex homotopy groups and various Hurewicz theorems relate complex homotopy groups to the Dolbeault cohomology. In a more analytic vein, the classical Fröhlicher spectral sequence has a complex homotopy analogue.

We compute these complex homotopy invariants for such examples as Calabi-Eckmann manifolds, Stein manifolds, and complete intersections.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C10, 14F40, 55P62, 57R99, 58A14

Retrieve articles in all journals with MSC: 32C10, 14F40, 55P62, 57R99, 58A14

Additional Information

PII: S 0002-9947(1978)0511405-5
Keywords: Rational homotopy theory, Dolbeault cohomology, complex manifolds, Fröhlicher spectral sequence, Hurewicz theorem, Kahler manifold, Whitehead products
Article copyright: © Copyright 1978 American Mathematical Society